Header

UZH-Logo

Maintenance Infos

A product construction for hyperbolic metric spaces


Foertsch, T; Schroeder, Viktor (2005). A product construction for hyperbolic metric spaces. Illinois Journal of Mathematics, 49(3):793-810 (electronic).

Abstract

For hyperbolic metric spaces X1, X2 we define and study
a one parameter family of “hyperbolic products” Y∆, ∆
≥ 0, of X1 and X2 . In particular, we investigate the relation between the boundaries at infinity of the factor spaces and the boundary at infinity of their hyperbolic products.

Abstract

For hyperbolic metric spaces X1, X2 we define and study
a one parameter family of “hyperbolic products” Y∆, ∆
≥ 0, of X1 and X2 . In particular, we investigate the relation between the boundaries at infinity of the factor spaces and the boundary at infinity of their hyperbolic products.

Statistics

Citations

Dimensions.ai Metrics
7 citations in Web of Science®
6 citations in Scopus®
6 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

159 downloads since deposited on 02 Mar 2010
58 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:02 Mar 2010 08:22
Last Modified:24 Sep 2019 16:16
Publisher:University Of Illinois At Urbana-Champaign, Department of Mathematics
ISSN:0019-2082
OA Status:Green
Publisher DOI:https://doi.org/10.1215/ijm/1258138219
Official URL:http://www.math.uiuc.edu/~hildebr/ijm/fall05/final/foertsch.html
Related URLs:http://projecteuclid.org/euclid.ijm/1258138219

Download

Green Open Access

Download PDF  'A product construction for hyperbolic metric spaces'.
Preview
Filetype: PDF
Size: 1MB
View at publisher